# SDR CA051006014

- Difficulty date: September 22, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Pilats PC7
- Engine: Pwa PT6A25
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Out Of Limits
- Location: Compressor
- Stage of operation: TO
- How discovered: O
- Nature of condition: D, J
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKE-OFF ROLL, THE ENGINE SURGED, ACCOMPANIED BY FLAMES EMITTED FROM THE EXHAUST.  SUBSEQUENT INVESTIGATION DETERMINED THE COMPRESSOR BLEED VALVE CLOSING POINT TO BE OUT OF LIMITS.  THE BOV WAS REPLACED.
